Rajni Kannan on Managing Patients on Combination Immunotherapy

RAJNI KANNAN, BS, MS, RN, APN-BC
Wednesday, May 10, 2017
Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.

Rajni Kannan, BS, MS, RN, ANP-BC, of NYU Langone—Perlmutter Cancer Center—discusses the importance of keeping up with patients who have received combination immunotherapy.

Combination immunotherapy can often have intense and quick-acting side effects, increasing the need for careful patient management. Rather than solely bringing patients back into the center for visits, nurses can use smartphones to keep in touch with patients, who can send photographs of rashes or other changes, for example. The key is strong patient education, to make patients aware of the importance of reporting their side effects as soon as possible.



Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Blogs
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2017
Intellisphere, LLC. All Rights Reserved.